# SDR IPXA2025021800198

- Difficulty date: January 21, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382721
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - CORROSION - TRACK , AFT CGO COMPARTMENT STA 1700~1720 LBL 11 OF MAIN DECK FLOOR STRUCTURE. (REPAIR).  I.A.W AMM 53-21-02-004-001 REV.112 REMOVE MAIN DECK CARGO FLOOR PANEL AT STA 1700 ~ 1720 LBL11 AND PERFORM G.V.I CHECK RESULT WAS NORMAL.  REPAIR DAMAGE AREA I.A.W. SRM 53-00-52-2R-12 REV.102 AND EGAT WORK SHEET 50060.  ALL PAPERWORK REVIEWED AND C/W
